# SDR SWAA2023030699304

- Difficulty date: February 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 242UF AT AFT GALLEY AND LAV 2023-99277<[01] TOOL USED; CALIPER; P/N:500-197-30 S/N:B20189526; DUE DATE: 20/DEC/23.;[02] TOOL USED: HOT BONDER P/N: HCS9000B-AV S/N: 18164925 DUE DATE: 22-JAN-24?;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23;[04] REPAIRED FLOOR PANEL 242UF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFF BELOW.;[05] JOB COMPLETED RII.
